MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 35; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 35; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H7493932800350
Medical Device Problem Codes Entrapment of Device (1212); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device entrapment occurred.The patient presented with may-thurner syndrome for a venogram procedure.Vascular access was obtained via bilateral femoral vein approach with unknown 8f sheaths.The 79% stenosed target lesion was located in the moderately calcified vessel compressing the left iliac vein.After an amplatz super stiff guidewire was inserted, an opticross 35 imaging catheter was advanced for ultrasound examination of the target lesion.During the procedure, after the catheter imaged the target lesion with no issues, the catheter was placed back on the right side to re-image for stent landmark.However, upon trying to remove the catheter, it became stuck on the wire.Re-flushing did not resolve the issue.The opticross catheter and amplatz wire were then removed together.The wire split the catheter lumen when attempted to remove outside the patient's body.The procedure was completed with another of the same opticross catheter and amplatz wire.No patient complications were reported.
 
Additional Manufacturer Narrative
D2b pro code: obj, itx.
 
Additional Manufacturer Narrative
The device was returned for analysis.Visual inspection revealed the device was received with a guide wire stuck, and the sheath assembly section was torn.D2b pro code: obj, itx.
 
Event or Problem Description

Brand Name
OPTICROSS 35
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17504113
Report Number2124215-2023-41467
Device Sequence Number12360376
Product Code OBJ
UDI-Device Identifier08714729984542
UDI-Public08714729984542
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K200733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2025
Device Model NumberH7493932800350
Device Catalogue NumberH7493932800350
Device Lot Number0031913296
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date08/10/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown